Perrigo Perrigo Cold & Flu Multi Relief 16 Capsules

€7.30

Out of Stock
Code 5012616265396
Out of Stock
Email me when back in stock
Product Information

Perrigo Cold & Flu Multi-Relief Capsules relieve the pain and congestion of sinusitis, symptoms of colds and flu, including aches and pains.

It loosens stubborn mucus (phlegm) and provides relief from chesty coughs. 

Uses & Treatment

  • Relieves congestion.
  • Eases aches & pains.
  • Reduces fever.
  • Treats chesty coughs.
  • Eases sore throats.

You must be aged over 18 years to purchase this product. Maximum order quantity of TWO packs per order.

How To Use
  • Swallow capsules whole with water, do not chew.
  • Take two tablets every 4-6 hours when necessary.
  • Maximum of 4 doses in 24 hours.
  • Always read the leaflet. Dosage should not be continued for longer than 3 days without consulting a doctor.
  • DO NOT TAKE WITH ANY OTHER PARACETAMOL CONTAINING PRODUCTS.
Active Ingredients

Each capsule contains the active ingredients paracetamol 500mg, guaifenesin 100mg and phenylephrine hydrochloride 6.1mg.

Delivery Info


Click to view complete product details
Close

POP-IN HTML goes here

Close

Your Basket

Your basket is currently empty